Please use this identifier to cite or link to this item:
Type: Journal article
Title: Movement disorders I: Parkinsonism and the akinetic-rigid syndromes
Author: Rice, J.
Thompson, P.
Citation: Medical Journal of Australia, 2001; 174(7):357-363
Publisher: Australasian Med Publ Co Ltd
Issue Date: 2001
ISSN: 0025-729X
Appears in Collections:Aurora harvest
Medicine publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.